I don't understand how some of you say you pace the floors can't sit still? I can't walk from point a to point b without my legs hurting. I know thats all a part of it but how do you'll pace ago? And the no sleep thats all I want to do. Oh and whats the purpose of all the sweating? ridding my body?
actually i could barely walk for the 1st 30 days but I couldn't keep my legs still when laying down. God made you sweat to annoy the hell out of you so you would never touch drugs again no, seriously its just pushing the bullS*&t out of you. Good luck
I havent found anything very helpful for the restless bones symptoms other than suffering through it or tapering off.
like last night was my third night of WD off Oxy and i was okay with a half dose at 1:20pm and i slep form 9:30pm till 3am and then the restless bones hit me hard, so i tried to just suck it up but i ended up taking a half dose to calm my bones.
But this moning, i didnt need anythign to start the day but i am very restless right now, but i'm gonna try to stave off taking anything until bed time and see how restless i am and i'll take another half dose.
I have seen some mention of over the counter sleeping aids or some homeopathic aids called Restless Legs or something like that, that may help but i havent tried them myself.
I am the pacer. I couldn't sit still, focus, concentrate, or accomplish anything. I may as well have been laying around because it gets you no where either way. I think we just all do it differently. I am so obsessed in my MIND that I can't even be still.
The sweats can me from wd. Someone, quite a while ago, explained it pretty well, your body is expecting that next dose... Me, on the other hand, sweats were from menapause too. Double wammy.
Just know YOU ARE MAKING PROGRESS! I am thinking of you today and I am glad you are here posting. This all sucks I know,,,,but we are here for you. YOU ARE NOT ALONE and we know what you are going through...some of us at this very minute are struggling just like you. I know we can share that strength here...together. Hang in there YOu can do it
I'm sorry to hear your legs hurt so bad you cannot "walk the house" until exhausted enough to fall asleep. That worked for me in weeks 1-2.
Then, I tried to just lie in bed, and that nearly drove me back to pills. My mind went wild with every excuse in the book to take "just one pill for sleep".
My final remedy was to get up and do household chores until I was exhausted. That really kept my mind off the "just one pill..." mindset. (Of course, with my wife sleeping, no vacuuming. But, I could do pretty much everything else.)
With chores, I usually got to sleep around 2:00 to 3:00 pm. Then it started getting earlier until I am now at 10:30 pm. bedtime.
The bonus, is the morning's completed chores are a small payback to my wife for enduring my addiction and putting up with my W/D symptoms.
First day (night) off tramadol. Non-addictive my butt. Having such bad WD's. I described the withdrawl to a woman on a treatment line I received off of the net. She said, "no, not from tramadol." I described it as RLS but through-out my entire body. Guess that was just a good guess, huh? I come on here after being up all night and find the exact description a hundred times over. Anyway, I hope that my fiance' will stick through this all. She says she will. I just have to get off this junk, man. If all goes good, wedding is in August! That's motive, huh? Good luck and good night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.